From Florida, USA:
I am a 43 year old female who has had type 2 diabetes treated with Avandia and Glucophage for two years, but for the past six months my blood sugars have been very high (200-250 mg/dl [11.1-13.9 mmol/L] during the day, and at night it has gone up to 420 mg/dl [23.3 mmol/L]. I get very depressed. my body is in a lot of pain, sometimes at night my feet tingle, and I cant sleep. The doctor has given me a non-steroidal antiinflammatory medication, but I still have pain. What else is there for me to do?
First, the blood sugars are not well controlled. Second, your physician can try several types of medications as treatment for the pain.
[Editor's comment: Type 2 diabetes is a progressive disorder, and you may need another medication and/or insulin if your blood sugars can't be controlled with the Glucophage [metformin] and Avandia [rosiglitazone]. Please consult your physician again, and if nothing changes, ask for a referral to a diabetes team who can put you on track. SS]
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.